Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Immersing branched surfaces in dimension three

Author: Joe Christy
Journal: Proc. Amer. Math. Soc. 115 (1992), 853-861
MSC: Primary 57M20; Secondary 57N10, 57N35
MathSciNet review: 1098398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present necessary and sufficient conditions for immersing and embedding branched surfaces in dimension three. We illustrate the result with some applications to dynamics. Finally, we discuss the extension to higher dimensions and codimensions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 57N10, 57N35

Retrieve articles in all journals with MSC: 57M20, 57N10, 57N35

Additional Information

PII: S 0002-9939(1992)1098398-2
Keywords: Branched surface, swaddled graph
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia